# SDR UPS08852006

- Difficulty date: April 10, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

INSPECTION TYPE:N/A ON T/O THE A/C BEGAN TO VEER TO THE RIGHT.  THE CREW WAS UNABLE TO CONTROL THE A/C AND ABORTED TAKEOFF.  A/C IS OOS.  *SDR FILED OPEN*.
